# SDR ABXR2019122100331

- Difficulty date: December 21, 2019
- Submitted: December 21, 2019
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 9,183,658 hours, 32,333 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 015T1579
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON CORRODED STA 204
